Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Small red spots on inner thighs, turning dark after a few days. Causes for symptoms?

i have had very small red spots appear on my inner thighs. They resemble small pimples but only slightly bumpy. After a few days they turn dark and disappear only to appear after a few weeks again. They doenst seem to hurt or are not even scratchy. i have PCOS . can this be due to vaginal bacteriosis or some other infection
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi..thanks for your query
From what you describe , it might be pseudofolliculitis in the inner thighs.It is frequently caused by ingrowing hair ,meaning that after waxing/shaving or any method of hair removal , the hair grows along the backward direction and creates a inflammation in the surrounding skin.It heals by leaving a dark spot called post inflammatory hyper pigmentation.So you should stop the above hair removal methods if you are following it.
I do not think it is due to vaginal infection. If you have weight gain due to PCOD , you might get more pseudo-folliculitis.
Hope this is helpful.Take care.
Answered: Fri, 15 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor